I get a lot of headaches, which is pretty evident if you read the posts on this blog. I'd say half of them are about my experiences with migraines and such. Anyhow, I do have prescription migraine medicine, but for normal headaches I usually just take Excedrin (or Ex, as I call it). And if you have ever taken this headache medicine, you know what I mean when I refer to how it makes you feel. Not only does it get rid of your headache, but it's filled with caffeine, so you get a truly awesome caffeine buzz from it. Take one and you're pretty peppy and excited and full of ideas. Take two and you're off the charts with the shakes, racing thoughts, and fluttering heart beats. I like to call this condition hyperosity. Sure, it solves your headache problem, but then you have to be able to deal with the jitters for the next several hours. And sometimes you get the added bonus of an upset stomach (I usually do), which sort of kills your high, but it's a sometimes necessary side effect.
Anyhow, I woke up today with yet another headache, so I took some Ex. Just one, mind you. And here I am about a half hour later, feeling jittery, scattered, and babbling a mile a minute. I just talked Pete's ear off for the last ten minutes, but he managed to escape to the bathroom upstairs where I can't bother him. So of course now I have all these wonderful ideas and notions and thoughts, and my knees are trembling while I type this, so I figure I'd channel this artificial hyperosity into something productive: this post.
So there you have it. Beware of the Ex. It's a sweet little ride, but this Trix is not for kids.